MathSciNet Relay Station
MathSciNet bibliographic data
MR2019014 11G05 (14G25)
Lecacheux, Odile Rang de courbes elliptiques avec groupe de torsion non trivial. (French) [Rank of elliptic curves with nontrivial torsion group] Les XXIIèmes Journées Arithmetiques (Lille, 2001). J. Théor. Nombres Bordeaux 15 (2003), no. 1, 231–247.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement